Whatsapp 0334-1283378 Cash on Delivery All over Pakistan.

Sudafed Mucus Relief Triple Action Cold & Flu 16s

In Stock Unavailable

Regular price Rs.3,990.00 |  Save Rs.-3,990.00 (Liquid error (sections/product-template.liquid line 176): divided by 0% off)

Product Details

Packing Size: 16 Tablets

Origin: UK

SUDAFED® MUCUS RELIEF TRIPLE ACTION TABLETS

SUDAFED® Mucus Relief Triple Action Cold & Flu Tablets fight the battle against colds and flu on a number of fronts, helping to soothe aches, pains and headaches and clear blocked noses.

Guaifenesin helps to loosen the mucus in your chest.

Phenylephrine to ease swelling in the nasal passages, making it easier to breathe through your nose freely without a stuffy, congested feeling.

The tablets also contain paracetamol to tackle pain and help bring down your temperature

 

How to Use?

Please read enclosed leaflet before first use.

Dosage: For oral use

Age: Adults and Children over 12 years

Dose: Take 2 tablets every 4 hours as required, maximum of 4 doses in 24 hours

    Delivery Time

    4 - 5 Working Days

    Return & Exchange Policy

    14 Days Return or Exchange Policy.

    Reviews

    Recently Viewed Products

    Sudafed Mucus Relief Triple Action Cold & Flu 16s

    What are you looking for?

    Your cart